# SDR USAA960499

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47058
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 160
- Part time: 72,136 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-4 CHECK, FOUND 1 INCH LENGTH CRACK EXTENDING THROUGH RIVET AT FORWARD AIRSTAIR CUT OUT, BOTTOM FORWARD CORNER, STATION 160.  INSTALLED DOUBLER REPAIR PER SRM 53-05 FIG 57A.  (M)
